Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Yaz & withdrawal bleed - pregnacy??
|LadyBug91225 - Wed Jan 21, 2009 5:17 pm||
I had unprotected sex twice this month. I am on YAZ & I have taken all of my pills,(no late or missing pills) this is the 4th month of being on Yaz. I started my withdrawal bleed a little earlier than normal, by 1 day - which I think my body adjusting to the new pill (previously I was on Tri-Sprintec with the 7 day placebo). My withdrawal bleed lasted for 4 days (a day longer than normal) but my flow was normal.
With having the withdrawal bleed, is there a possiblity of pregnancy? I have no symptoms and have taken numerous tests, but I've read so much online that I'm flipping out!
|Debbie Miller, RN - Sat Jan 31, 2009 11:14 pm||
With proper use, this is an excellent birth control method and I would not suspect pregnancy. Even though it does happen at times, the change in your periods would not be suspicious for pregnancy. You are probably worrying needlessly. Be careful about the sources you use online.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.